# SDR VNAA2008102300009

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 11,466 hours, 11,831 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D1092
- Condition: Failed
- Location: Nlg
- Part time: 8,241 hours, 8,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE WARNING.  CREW ELECTED TO RETURN TO PHL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A HYDRAULIC LEAK AROUND THE NLG AREA AND FOUND A BAD PROXIMITY SENSOR ELECTRONIC UNIT (PSEU).  REPAIRS WERE MADE AND PSEU WAS REMOVED AND REPLACED.  CHECKS WERE PERFORMED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
